International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 16, Pages 995-1002
Ky Fan inequality and bounds for differences of means
Department of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA
Received 23 July 2002
Copyright © 2003 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove an equivalent relation between Ky Fan-type inequalities
and certain bounds for the differences of means. We also generalize a result of Alzer et al. (2001).